# SDR QMLA2023020820007

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N956AM
- Make and model: Bell 407
- Aircraft serial: 54597
- Aircraft time: 3,911 hours, 9,281 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Part number: 6689
- Part serial: 1YG005808
- Condition: Unknown
- Location: Left Side Intrum
- Stage of operation: AA
- How discovered: V
- Nature of condition: P, F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE AUTOPILOT DISENGAGED FOLLOWED BY THE LEFT MFD SCREEN TURNING OFF A FEW SECONDS LATER. LEFT MFD THEN REBOOTED WITH YELLOW CODE ACROSS THE SCREEN, POWERED OFF AGAIN AND THEN POWERED UP NORMALLY.
